On almost periodicity criteria for morphic sequences in some particular cases

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

In some particular cases we give criteria for morphic sequences to be almost periodic (=uniformly recurrent). Namely, we deal with fixed points of non-erasing morphisms and with automatic sequences. In both cases a polynomial-time algorithm solving the problem is found. A result more or less supporting the conjecture of decidability of the general problem is given.

Original languageEnglish (US)
Title of host publicationDevelopments in Language Theory - 11th International Conference, DLT 2007 Proceedings
PublisherSpringer Verlag
Pages361-370
Number of pages10
ISBN (Print)3540732071, 9783540732075
DOIs
StatePublished - 2007
Externally publishedYes
Event11th International Conference on Developments in Language Theory, DLT 2007 - Turku, Finland
Duration: Jul 3 2007Jul 6 2007

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume4588 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference11th International Conference on Developments in Language Theory, DLT 2007
CountryFinland
CityTurku
Period7/3/077/6/07

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On almost periodicity criteria for morphic sequences in some particular cases'. Together they form a unique fingerprint.

Cite this